# SDR DALA2019102906229

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 61,692 hours, 34,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9213 RIGHT WHEEL WELL FWD DOOR JAMB CRACKED. REMOVED AND REPLACED RT FWD WHEEL WELL FRAME PER BOEING DWG 5930584 (6612127)
